# SDR USAA2013041500019

- Difficulty date: April 14, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 11,356 hours, 9,586 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON FORWARD CARGO DOOR BEAM AT FR24, 4 INCHES AFT, S26R, RBL15.  REPLACED FORWARD CARGO DOOR BEAM AT FR24, 4 INCHES AFT, S26R, RBL15 IAW EMBRAER SRM II 51-43-03, 51-43-04, 51-41-02 & 51-43-03.
